# SDR SWAA2022012428306

- Difficulty date: April 26, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 34,215 hours, 20,088 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER FWD UPPER SLIDER SEAL CRACKED / R&R'D RT HORIZONTAL STABILIZER FWD UPPER SLIDER SEAL REF AMM 53-31-31.
